# SDR DALA2025062404702

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 78,676 hours, 31,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7511337) ON SVC CHECK FOUND EMERGENCY LIGHTS ON LH SIDE NEAR EMERGENCY OVER WING EXIT OUT. REMOVED AND REPLACED BATTERY PACK OVER WING LH EXIT IN POSITION M1694. OPS CHECK GOOD EMERGENCY LIGHTS OPERATE NORMAL. DONE IAW B737 AMM 33-51.
